# SDR R61A201407250923

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 7,020 hours, 6,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK FLASHLIGHT BATTERIES ARE DISCHARGED.  MAINTENANCE R & R FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
